It started a few months ago and it comes and gose I been to the hospital they didnt see anything wrong with me. Now I am left with no answers and not knowin how to fix the problem.It is worsting in it.
Why would I be having tingling and numbness in my face?
- 1 Dec 2010 by ashley83
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... heartbeat with very rapid pulse, extreme pressure over ritht temple, numbness and tingling of right side of face, rash, swollen lips and ...
1 answer • 30 Nov 2009
Been on 50 mg Pristiq sice early March, 211. PDoc added 100 mg Wellbutrin SR/d on 4/27. Then to increase to 100 mg 2x/d after a week. Had terrible ...
1 answer • 15 May 2011
... numbness and tingling in my arms, very weak and tired just get real sick. So I decided to quit both to see if that's what was getting me ...
4 answers • 23 Jun 2012
I experienced numbness and tingling in my face and right arm. I went to the ER because I worried about having a stroke. I have been taking 60 mg for ...
2 answers • 6 Apr 2015